MathSciNet Relay Station
MathSciNet bibliographic data
MR2167992 39B22 (26A51 30D05 39B32)
Ebanks, Bruce Generalized Cauchy difference functional equations. Aequationes Math. 70 (2005), no. 1-2, 154–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement